Heparin 투여에 의한 혈소판 감소증에 기인하는 것으로 생각되는 색전증과 쇽
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Introduction : Heparin, a widely used anticoagulant, may produce several clinical problems which include heparin resistance, excessive bleeding and allergic reactions. With prolonged usage, occasional osteoporosis or alopecia may also occur. Perhaps, the most serious complication is heparin-induced thrombocytopenia and associated thrombotic events, which can cause substantial morbidity and mortality. Case Report : A-65-year-old woman was admitted to our hospital because of progressive right hemiparesis which had begun one week earlier. Neurological examination on admission showed right facial palsy, the muscle power of the right arm and leg was grade Ⅱ and grade 0, respectively. She had received heparin for 5 days with warfarin. Platelet count was 570,000/mm3 before heparin administration. Seven days after admission, the muscle power of right arm was weakened and consciousness was deteriorated. At that time, the CT scan showed a newly developed low density lesion in left frontal lobe. Just after intravenous bolus heparin (5,000unit) reinjection, respiration arrested. The platelet count was 70,000/mm3 at that time. Antiplatelet agents were switched in stead of heparin. Nine days later, swelling and cyanosis on both arm were developed, so we performed a fasciotomy. In spite of intensive care, she expired. Conclusion : The patient’s delayed thrombosis and shock appears to be related to heparin-induced thrombocytopenia. This case emphasizes the importance of serial platelet measurements in the patients receiving heparin therapy. Korean Journal of Stroke 1999;1(2): 258~262
Abstract
Introduction : Heparin, a widely used anticoagulant, may produce several clinical problems which include heparin resistance, excessive bleeding and allergic reactions. With prolonged usage, occasional osteoporosis or alopecia may also occur. Perhaps, the most serious complication is heparin-induced thrombocytopenia and associated thrombotic events, which can cause substantial morbidity and mortality. Case Report : A-65-year-old woman was admitted to our hospital because of progressive right hemiparesis which had begun one week earlier. Neurological examination on admission showed right facial palsy, the muscle power of the right arm and leg was grade Ⅱ and grade 0, respectively. She had received heparin for 5 days with warfarin. Platelet count was 570,000/mm3 before heparin administration. Seven days after admission, the muscle power of right arm was weakened and consciousness was deteriorated. At that time, the CT scan showed a newly developed low density lesion in left frontal lobe. Just after intravenous bolus heparin (5,000unit) reinjection, respiration arrested. The platelet count was 70,000/mm3 at that time. Antiplatelet agents were switched in stead of heparin. Nine days later, swelling and cyanosis on both arm were developed, so we performed a fasciotomy. In spite of intensive care, she expired. Conclusion : The patient’s delayed thrombosis and shock appears to be related to heparin-induced thrombocytopenia. This case emphasizes the importance of serial platelet measurements in the patients receiving heparin therapy. Korean Journal of Stroke 1999;1(2): 258~262
